# SDR N6WA2017070402

- Difficulty date: July 4, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 34,601 hours, 25,504 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT CAUTION MESSAGE ON LANDING. PERFORMED OPS CHECK OF RT EMERG EXIT DOOR IAW AMM 52-21-00. OPS CHECK GOOD.
